# SDR P2EA98166

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD CARGO COMPARTMENT AT BS 460, BETWEEN STRINGER 28 AND 27 RIGHT FRAME CRACKED.  REPAIRED FUSELAGE FRAME AT BS 460, BETWEEN STRINGERS 27 AND 28 RIGHT DUE TO CRACK IN REF TO SRM 53-10-4 FIGURE 11.  (M)
